Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 113, NWS New Orleans, LA

September 30, 2011

NWS New Orleans, LA issued this small craft advisory at Sep 30, 2011, 4:47 AM CDT. It took effect at Sep 30, 2011, 5:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 4:47 AM CDT (09:47 UTC)
In effect from
Sep 30, 2011, 5:00 PM CDT
Expired
Oct 1, 2011, 1:00 PM CDT
In force
20 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WHUS74 KLIX 300947
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
447 AM CDT FRI SEP 30 2011

...A COLD FRONT WILL BRING STRONG NORTH WINDS LATER TODAY AND
TONIGHT...

.A STRONG COLD FRONT WILL MOVE RAPIDLY THROUGH THE MARINE AREA
TODAY. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO
INCREASE TO GREATER THAN 20 KNOTS LATE THIS AFTERNOON AND THIS
EVENING WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT.
WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN
QUICKLY INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT ACROSS
PORTIONS OF THE MARINE AREA.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-301800-
/O.NEW.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
447 AM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM CDT SATURDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS 30 TO 35 KNOTS LATE THIS AFTERNOON AND EVENING.
  WINDS WILL REMAIN STRONG TONIGHT AND SATURDAY MORNING...DROP OFF
  SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR
  HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE
  TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR
  SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS BY
  TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY
  SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY
  NIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

22/TD
6 follow-up statements
792 
WHUS74 KLIX 301441
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
941 AM CDT FRI SEP 30 2011

...A COLD FRONT WILL BRING STRONG NORTH WINDS LATER TODAY AND
TONIGHT...

.A STRONG COLD FRONT WILL MOVE RAPIDLY THROUGH THE MARINE AREA
TODAY. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO
INCREASE TO GREATER THAN 20 KNOTS LATE THIS AFTERNOON AND THIS
EVENING WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT.
WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN
QUICKLY INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT
ACROSS PORTIONS OF THE MARINE AREA.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-302245-
/O.CON.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
941 AM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 1 PM CDT SATURDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH 
  OCCASIONAL GUSTS 30 TO 35 KNOTS LATE THIS AFTERNOON AND 
  EVENING. WINDS WILL REMAIN STRONG TONIGHT AND SATURDAY 
  MORNING...DROP OFF SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE 
  TO NEAR 20 KNOTS OR HIGHER AGAIN SATURDAY NIGHT INTO EARLY 
  SUNDAY MORNING. 

* SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE 
  TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND 
  NEAR SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS 
  BY TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY 
  SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY 
  NIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
011 
WHUS74 KLIX 302037
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT FRI SEP 30 2011

...A COLD FRONT WILL BRING STRONG NORTH WINDS TONIGHT...

.A STRONG COLD FRONT IS MOVING RAPIDLY THROUGH THE MARINE AREA.
COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO INCREASE TO
GREATER THAN 20 KNOTS THIS EVENING WITH WAVES AND SEAS BECOMING
HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY
SATURDAY AFTERNOON...THEN AGAIN INCREASE TO HAZARDOUS CRITERIA
AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-010445-
/O.CON.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
337 PM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS 30 TO 35 KNOTS THIS EVENING. WINDS WILL REMAIN
  STRONG TONIGHT AND SATURDAY MORNING...DROP OFF SLIGHTLY SATURDAY
  AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR HIGHER AGAIN
  SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE 
  TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND 
  NEAR SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS 
  BY TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY 
  SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY 
  NIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
910 
WHUS74 KLIX 010315
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1015 PM CDT FRI SEP 30 2011

...A COLD FRONT WILL BRING STRONG NORTH WINDS TONIGHT...

.A STRONG COLD FRONT WILL PUSH SOUTH INTO THE CENTRAL GULF OF
MEXICO TONIGHT. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO
INCREASE TO GREATER THAN 20 KNOTS WITH WAVES AND SEAS BECOMING
HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY
SATURDAY AFTERNOON...THEN AGAIN INCREASE TO HAZARDOUS CRITERIA
AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-011115-
/O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1015 PM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  30 KNOTS CAN BE EXPECTED TONIGHT AND SATURDAY MORNING...DROP OFF
  SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR
  HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE
  TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR
  SHORE WATERS...AND 6 TO 7 FEET OVER THE OFFSHORE WATERS TONIGHT
  INTO SATURDAY MORNING. WAVES AND SEAS WILL SUBSIDE SLIGHTLY
  SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY
  NIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
496 
WHUS74 KLIX 010938
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
438 AM CDT SAT OCT 1 2011

...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL
CONTINUE THIS MORNING THEN REDEVELOP AGAIN TONIGHT...

.HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL
AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS
THROUGH SUNDAY MORNING.

GMZ532-534-536-538-555-557-011745-
/O.EXT.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/
/O.NEW.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
438 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM CDT SUNDAY. THE SMALL CRAFT ADVISORY TODAY IS NOW IN EFFECT
UNTIL 10 AM CDT THIS MORNING.

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL
  CONTINUE THROUGH MID MORNING BEFORE DROPPING OFF TO AROUND 15
  KNOTS THIS AFTERNOON. WINDS THIS EVENING WILL INCREASE TO NEAR
  20 KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID
  MORNING ON SUNDAY.

* SEAS: WAVE HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND
  SOUNDS...AND 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS THROUGH
  MID MORNING...AND AGAIN TONIGHT INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ575-577-011745-
/O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
/O.NEW.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
438 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
1 PM CDT THIS AFTERNOON. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH THROUGH MID MORNING...DROP OFF
  SLIGHTLY THIS AFTERNOON...THEN INCREASE TO AROUND 20 KNOTS OR
  HIGHER AGAIN TONIGHT INTO SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL BE 6 TO 8 FEET THIS MORNING...4
  TO 6 FEET THIS AFTERNOON...THEN BUILDING TO 6 TO 7 FEET AGAIN
  TONIGHT AND SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-550-552-011500-
/O.EXT.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
438 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONAL
  GUSTS 25 TO 30 KNOTS WILL CONTINUE THROUGH MID MORNING BEFORE
  DECREASING TO 10 TO 15 KNOTS THIS AFTERNOON. WINDS ARE EXPECTED
  TO RISE TO 15 TO 20 KNOTS AGAIN AFTER 7 PM THIS EVENING AND
  CONTINUE THROUGH MID MORNING SUNDAY.

* SEAS: WAVES HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND
  OPEN BAYS THIS MORNING AND AGAIN TONIGHT AND EARLY SUNDAY
  MORNING. WAVES WILL BE 3 TO 6 FEET OVER THE COASTAL WATERS THIS
  MORNING AND AGAIN TONIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-011745-
/O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
438 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDDAY...DROP
  OFF TO NEAR 15 KNOTS THIS AFTERNOON...THEN INCREASE TO 15 TO 20
  KNOTS TONIGHT INTO SUNDAY MORNING.

* SEAS: WAVES WILL BE 5 TO 7 FEET THROUGH EARLY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

22/TD
149 
WHUS74 KLIX 011528
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1028 AM CDT SAT OCT 1 2011

...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT FOR
EARLY PART OF THIS AFTERNOON AND REDEVELOP AGAIN TONIGHT...

.HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL
AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS
THROUGH SUNDAY MORNING.

GMZ532-534-536-538-555-557-012330-
/O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/
/O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
1028 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: NORTHEAST WINDS THIS EVENING WILL INCREASE TO NEAR 20
  KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID MORNING
  ON SUNDAY.

* SEAS: WAVE HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND
  SOUNDS...AND 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS THROUGH
  MID MORNING...AND AGAIN TONIGHT INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-550-552-011630-
/O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
1028 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ575-577-012330-
/O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
/O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1028 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

...SMALL CRAFT ADVISORY WILL BE RE-ISSUED AND IN EFFECT FROM 8 PM
THIS EVENING TO 10 AM CDT SUNDAY...

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH THROUGH NOON...DROP OFF
  SLIGHTLY THIS AFTERNOON...THEN INCREASE TO AROUND 20 KNOTS OR
  HIGHER AGAIN TONIGHT INTO SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL BE 6 TO 8 FEET THIS MORNING...
   4 TO 6 FEET THIS AFTERNOON...THEN BUILDING TO 6 TO 7 FEET 
  AGAIN TONIGHT AND SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-011800-
/O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
1028 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH 
  OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDDAY...
  DROP OFF TO NEAR 15 KNOTS THIS AFTERNOON...THEN INCREASE TO 15 
  TO 20 KNOTS TONIGHT INTO SUNDAY MORNING. 

* SEAS: WAVES WILL BE 5 TO 7 FEET THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
864 
WHUS74 KLIX 011815
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
115 PM CDT SAT OCT 1 2011

...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT 
WILL REDEVELOP AGAIN TONIGHT...

.HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL
AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS
THROUGH SUNDAY MORNING.

GMZ575-577-020215-
/O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
/O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
115 PM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT
SUNDAY. 

* WINDS: NORTHEAST WINDS INCREASE TO AROUND 20 KNOTS OR HIGHER TONIGHT
  INTO SUNDAY MORNING.

* SEAS: WAVES AND SEA HEIGHTS WILL BUILD TO 6 TO 7 FEET TONIGHT
  AND SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-011915-
/O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
115 PM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ532-534-536-538-555-557-020215-
/O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
115 PM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: NORTHEAST WINDS THIS EVENING WILL INCREASE TO NEAR 20 
  KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID MORNING 
  ON SUNDAY. 

* SEAS: WAVE HEIGHTS WILL BE RISE 3 TO 4 FEET OVER THE TIDAL LAKES
  AND SOUNDS...AND RISE 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS TONIGHT
  INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 4:37 AM CDT, 10 minutes earlier.

Area forecast discussion, Sep 30, 4:37 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT FRI SEP 30 2011

.SHORT TERM...
17
COLD FRONT MOVING SOUTH AT ABOUT 30KT. THIS IS ABOUT AS FAST AS I
HAVE SEE A FRONT MOVE IN A WHILE. THIS PUTS THE FRONT IN MCB BY
5AM...BTR BY 6AM...ASD & MSY BY 7AM...GPT BY 730AM. THIS SPEED
ALSO BRINGS THE FRONT INTO THE OPEN WATERS OF THE GULF BY 9AM.
COOL AIR DOES NOT FOLLOW IMMEDIATELY BEHIND THE FRONT BUT THE DRY
AIR DOES. TEMPS SHOULD ALSO RISE ABRUPTLY JUST AHEAD AND RIGHT
ALONG THE FRONTAL AXIS AS THE INVERSION LEVEL WARM AIR IS MIXED
AND COMPRESSED TO THE SFC. THIS WILL BE THE SPIKE IN TEMPS BEFORE
COOL AIR BEGINS TO INVADE. THE DRY AIR WILL BE NOTICED WHILE THE
COOLER AIR WILL BEGIN TO REALLY BE NOTICED LATER THIS AFTERNOON
AND EVENING.

THE WEEKEND WILL BE VERY NICE BUT THE EASTERLIES ARE NO GOING TO
GIVE IN WITHOUT A FIGHT. DEEP EASTERY FLOW WILL CONTINUE ABOVE THE
BOUNDARY LAYER OVER THE GULF. THIS WILL CAUSE A LOT OF MOISTURE
FROM THE TROPICS TO GET GENTLY LIFTED OVER THE COOLER DRY AIR AT
WITHIN THE BOUNDARY LAYER CAUSING CLOUD COVER AND SOME LIGHT RAIN
AREAS WELL OUT OVER THE GULF AT FIRST. THIS (ISENTROPIC LIFTING)
WILL CONTINUE TO SHIFT TOWARD THE AREA AS THE WEEK CONTINUES
FINALLY MAKING ITS WAY ONSHORE POSSIBLY AS EARLY AS THURSDAY. WE
WILL HAVE TO SEE HOW MODIFIED THE SHALLOW COOL AIR MASS BECOMES
BUT THE CLOUD COVER SHOULD LOCK IN THE COOLER TEMPS OR WHAT IS
LEFT OF THEM.

&&

.AVIATION...
PATCHY FOG HAS PRODUCED TEMPO MVFR TO BRIEF IFR AROUND KHUM THE LAST
FEW HOURS...AND SOME MVFR CATEGORY VSBYS IN LIGHT FOG HAVE RECENTLY
DEVELOPED AROUND KBTR AND KGPT. A COUPLE ADDITIONAL AIRPORTS MAY
HAVE A BRIEF PERIOD OF VSBY RESTRICTIONS THROUGH 12-13Z THIS
MORNING...HOWEVER...MIXING FROM THE APPROACHING COLD FRONT WILL
START TO FLUSH OUT THE LOW LEVEL MOISTURE THIS MORNING AND CREATE
WIDESPREAD VFR CONDITIONS THE REMAINDER OF TODAY THROUGH THIS
WEEKEND. NORTH WINDS WILL INCREASE IN THE WAKE OF A COLD FRONT
TODAY...WITH STRONG GUSTY WINDS EXPECTED TONIGHT AND SATURDAY
MORNING AT KNEW AND KMSY. 22/TD

&&

.MARINE...
THE PERIOD OF CALM TO LIGHT WINDS AND FLAT SEAS WILL BE ENDING TODAY
AS THE STRONG COLD FRONT SURGES SOUTH THROUGH THE MARINE AREA. THE
MOST DRAMATIC INCREASE IN WINDS...WAVES...AND SEA HEIGHTS WILL OCCUR
LATE THIS AFTERNOON AND THIS EVENING DUE TO A COMBINATION OF
BUILDING HIGH PRESSURE AND COOL DRY AIR SPREADING INTO THE AREA.
SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR...AND THE ADVISORY WILL
BE IN EFFECT WITH THE EARLY MORNING FORECAST VALID FROM 5 PM TODAY
THROUGH 1 PM SATURDAY. NORTH WINDS WILL INCREASE TO 20 TO 28 KNOTS
WITH OCCASIONAL GUSTS 30 TO 35 KNOTS LIKELY TONIGHT AND SATURDAY
MORNING. WINDS SHOULD FALL OFF TO AROUND 15 KNOTS SATURDAY
AFTERNOON...HOWEVER THE PRESSURE GRADIENT WILL REMAIN FAIRLY
TIGHT...AND WITH A COOL AIRMASS IN PLACE...WINDS WILL LIKELY
APPROACH SMALL CRAFT ADVISORY CRITERIA AGAIN OVER SOME WATERS
SATURDAY NIGHT AND EARLY SUNDAY MORNING.

GOING INTO NEXT WEEK...THERE IS SOME MODEL DIFFERENCES WITH REGARDS
TO THE STRENGTH OF THE PRESSURE GRADIENT WITH THE GFS SHOWING
STRONGER EAST WINDS AND THE ECMWF LIGHTER WITH A LOBE OF HIGH
PRESSURE BREAKING OFF NEAR THE NORTH CENTRAL GULF COAST. HAVE
BLENDED THE MODEL GUIDANCE FOR NOW WHICH STILL KEEPS A STEADY 15
KNOTS AND ELEVATED SEAS OFFSHORE FOR MUCH OF THE EXTENDED PERIOD.
22/TD

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  47  75  45 /  10  10  10  10
BTR  85  52  78  50 /  10  10  10  10
ASD  85  54  77  50 /  10  10  10  10
MSY  85  59  77  56 /  10  10  10  10
GPT  86  54  78  50 /  10  10  10  10
PQL  86  53  77  49 /  10  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 PM FRIDAY TO 1 PM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 PM FRIDAY TO 1 PM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 29, 7:03 PM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 PM CDT THU SEP 29 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-010015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
703 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHERLY WINDS BEHIND A COLD FRONT MAY RESULT IN SMALL
CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS STARTING EARLY
FRIDAY EVENING AND LASTING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

95/DM

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.